WoRMS name details

Checked: verified by a taxonomic editorBeringiinae Golikov & Starobogatov, 1975

411748 (urn:lsid:marinespecies.org:taxname:411748)
alternate representation
Subfamily
marine
Gofas, S. (2010). Beringiinae Golikov & Starobogatov, 1975. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=411748 on 2017-11-21

Date
action
by
2009-08-13 07:23:33Z
created
db_admin
2010-09-10 14:26:13Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]